Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Blisters grow, itches, opens and eventually skin becomes yellow on thumb. Advised some creams. Problem recurring. Remedy?

I have this nasty problem with my thump since last year. Not sure how it started, but I feel it started after some super glue touched the skin when I was in Costa Rico, but not sure. It became endless circle of problems. First blisters grow from deep in skin, which itches also, eventually opens, skins becomes yellow. Recently a doctor recommended me some creams, which worked well, but now the blisters growing again, maybe because I slowed down in using the cream. It only remains on my left thump.
Wed, 14 Aug 2013
Report Abuse
Dermatologist 's  Response
Hi,

You may be having acrodermatitis.

There is vesicular ,ithcy eruptions on the distal parts of fingers and thumbs.

It may be either irritant or allrgen induced.

It may be glue, soap,water,dust or some other.

Difficult to find out.

You take short course of antibiotics.

Take antihistaminics with steroids in tappering dose.

Apply mild steroid cream with antibiotics.

Avoid soap.

Avoid tension.

You may consult dermatologist.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dermatitis


Blisters grow, itches, opens and eventually skin becomes yellow on thumb. Advised some creams. Problem recurring. Remedy?

Hi, You may be having acrodermatitis. There is vesicular ,ithcy eruptions on the distal parts of fingers and thumbs. It may be either irritant or allrgen induced. It may be glue, soap,water,dust or some other. Difficult to find out. You take short course of antibiotics. Take antihistaminics with steroids in tappering dose. Apply mild steroid cream with antibiotics. Avoid soap. Avoid tension. You may consult dermatologist. I hope you got my answer. Thanks. Dr. Ilyas Patel MD